Jump to content
CrazyBoards.org

Recommended Posts

Im sorry Im such a whiner. Im feeling really bad today. I went to see a group of women I know, one who I thought was actually a friend, and just felt really out of place, like they didn't want me there. That's what started this today. I've been depressed for the past week, but today has been the worst.

I feel like Im not good enough for anyone or anything. Im fat, ugly, my knee hurts so I can't even exercise. I don't want to leave my house because of my weight. Im so embarrassed when I go out in public. I've gained 50 lbs since being on this medication.

I feel like a bad mother. I just sit in my room and don't spend much time with my kids at all. I love them more than anything, and they are the reason Im still here. I just feel like they deserve so much better than what I am right now.

Just as an fyi, my pdoc lowered my Lexapro from 30mg to 20mg. That could be the reason for my depression. Im also on 150 mg Lamictal, and 5 mg Abilify.

Again, sorry for whining. It just feels good to get all this out. It's really scaring me that the suicidal feelings are coming back. I hate this.

Link to comment
Share on other sites

You are not a whiner; you are doing what you need to in order to survive.

Suicidal thoughts show me that you are in great pain, and my best whishes go out to you.

It may take time, but I am certain that, one day, you will look back on this and be glald that you hung on.

Depression is a bitch, but with great effort it can be beat.

I recently went through my own personal hell, but I am still here and fighting on.

You will get through this as well, - I have faith in you.

Please hang on.

Link to comment
Share on other sites

I totally agree. Sometimes the only thing we can do is whine. It doesn't make the situation any better, but it gets the shit out of our head.

Excess weight is a huge burden. I am also dealing with that right now. I know how it can pull you down. I don't live near any family, and I don't have any friends, so I don't have the added pressure of actually seeing anyone that would see me at this heavier weight. I am sorry that you feel so bad about yourself. These damn medications are awful.

Your kids love you. They don't see a bad mother. They see the love of their lives! Just try to remember that. I know it is so hard on these down days. Just give them an extra hard hug and a couple extra kisses. They know mom will feel better later!

aimee

Link to comment
Share on other sites

Hi ya WW..You are not a whiner! You are just in a lot of pain right now! Did your doc give you a reason why he lowered your med? Sometimes less is more but if you are spiraling into the pit again you might need to talk to him again..sometimes meds just stop working and you really want to get a handle on this before it gets too horrible..

As for excersise (yes I am near annoying on this point) Have you tried Pilates? Or doing stuff on an excersise ball..that should help with the knee problem. Excersising has made a huge difference for me..seems like my meds work even better when I am faithful..Just my 2 cents..It took changing my meds for me to even have the capacity to excersise so I definatly know how hard it is to even start..

Hang on WW..keep writing. We really do want to be a support to you in this difficult time!

Link to comment
Share on other sites

Thanks you guys! Just wanted to give you a quick update. Monday was bad, then Tuesday, I was perfectly fine, well, better anyway. No longer suicidal. Today I had an appt with my pdoc, and he's switching me to 60mg Cymbalta. Let's hope this helps me take off the weight and keeps my depression, anxiety, and ocd away. After everything I've read about it, Im a little scared.

Link to comment
Share on other sites

Thanks you guys! Just wanted to give you a quick update. Monday was bad, then Tuesday, I was perfectly fine, well, better anyway. No longer suicidal. Today I had an appt with my pdoc, and he's switching me to 60mg Cymbalta. Let's hope this helps me take off the weight and keeps my depression, anxiety, and ocd away. After everything I've read about it, Im a little scared.
I've been on Cymbalta 60 mgs. since last fall. It has been the best med so far for my depression. I'm still low (dysthymic) but the suicidal thoughts are gone. I have, dare I say it, hope.

I feel like you. I feel like I suck as a mother because often I'm just a lump, or distracting myself with tv and CB and such, but it's like MY mom says, when they're grown they aren't going to remember the day-to-day emotional vacancy you go through, what they will remember is that you were THERE. Period. And I am. I don't shut them out in the sense that I say, "go away" if they come to me. I am all theirs when they say "hey Mom", but I am preoccupied by my illnesses right now, and I too am fat and it's depressing me more. I have physical limitations that right now prevent me from doing much in the way of exercise...but I see these things are temporary and tackle what I can, each day. Just that day.

Good luck with Cymbalta, it has several threads of it's own, but feel free to PM me. I noticed an improvement in THREE days. I really needed that inhibition of norepenephrine reuptake. I haven't had any bad side affects, but the loss of appetite s/e went away FAST for me. ;) But I use food to medicate my feelings but also I just plain ole love to eat!

I don't hear it as whining. You have legit depression and related concerns. Post away! I'm listening.

S9 (fellow witchy woman!)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...